# SDR DALA2014081904671

- Difficulty date: August 18, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 72,077 hours, 55,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 905
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 905 OVERWING FRAME CRACKED, LONGER THAN 0.125.  REMOVED AND REPLACED THE FRAME IAW DWG SR09530282-7013 AND WORK CARD 5310-01415-0301.
